# SDR UALA2011080304059

- Difficulty date: August 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 64,767 hours, 12,601 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10204
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE R RIGHT IDG FAULT (LOW INTERNAL OIL PRESSURE).  REPLACED IDG PER MM AND ALSO REPLACED IDG DRIVE SEAL.
